Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v45.i6.10
pages 1-12

On Solving and Properties of the Simplest Dynamical Problem of Optimal Set Partition Problem

Elena M. Kiseleva
Oles Honchar Dnipro National University, Dnepr
Larisa S. Koriashkina
Oles Honchar Dnepropetrovsk National University

Краткое описание

We adduce mathematical statement of the simplest dynamical problem of optimal set partition in n-dimensional Euclidean space. Theorem about reduction of this problem to family of problems of optimal control of a system with lumped parameters was proved. Optimal solutions of potential variants of the problem were obtained in analytical form and investigated.

ЛИТЕРАТУРА

  1. Kiseleva E.M. , Mathematical methods and algorithms of solving of continuous problems of optimal set partition and their applications [in Russian], Author's abstract of doctor thesis, 01.01.09.

  2. Kiseleva E.M., Shor N.Z. , Continuous problems of optimal set partition: theory, algorithms, applications [in Russian].

  3. Kiseleva E.M., Koriashkina L.S., Shevchenko T.O. , Directions of development of dynamical problems of optimal set partition, Systems analysis and information technologies, Materials of the 12th International scientific-practical conference SAIT 2010, Kiev, May 25–29, 2010.

  4. Koriashkina L.S., Shevchenko T.O. , New approaches to solving dynamical problem of optimal set partition.


Articles with similar content:

Generalized Optimal Control for Systems Described by Linear Integro-Differential Equations with Nonnegative Definite Integral Operators
Journal of Automation and Information Sciences, Vol.46, 2014, issue 6
Andrey V. Anikushyn
On Dynamical Problem of Optimal Set Partition with Integral Constraints
Journal of Automation and Information Sciences, Vol.45, 2013, issue 7
Elena M. Kiseleva, Larisa S. Koriashkina, Tatyana A. Shevchenko
On Determination of the Coefficient of the Lower Term of the Multidimensional Hyperbolic Equation of the Second Order
Journal of Automation and Information Sciences, Vol.51, 2019, issue 1
Gyunay Gafil kyzy Ismayilova
Stabilization of Stochastic Diffusive Dynamical Systems with Impulse Markov Switchings and Parameters. Part I. Stability of Impulse Stochastic Systems with Markov Parameters
Journal of Automation and Information Sciences, Vol.41, 2009, issue 2
Vladimir K. Yasinskiy, Evgeniy V. Yasinskyy, Taras O. Lukashiv
Optimal Control of an Elliptic System with Conditions on a Component Thin Inclusion
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Ivan V. Sergienko, Vasiliy S. Deineka